Side effects after stopping propranolol - Vascular Birthmarks Foundation Forum
  Vascular Birthmarks Foundation Hemangiomas  |  Port Wine Stains  |  Vascular Malformations  
VBF logo

1994 - 2014
Celebrating 20 years with
75,000 networked into treatment.
Donate to VBF    Shop VBF Products

Go Back   Vascular Birthmarks Foundation Forum > Hemangioma Help > Help and Resources for Hemangiomas

 
 
Thread Tools Display Modes
Prev Previous Post   Next Post Next
  #1  
Old 02-10-2013, 07:02 PM
laura_rigden laura_rigden is offline
Junior Member
 
Join Date: Feb 2013
Posts: 1
Question Side effects after stopping propranolol

my ds has been on propranolol since he was 3 months he has an hemangioma down his throat, starting on the soft palate, he is now 7 months and his specialist at GOSH has decided to take him off the drug due to my local hospital getting the dosage completely wrong and over dosing him! I went back to GOSH on monday and his hemangioma has not increased in size since being off the propranolol for over a week so its been decided to keep him off the propranolol and see how he goes, I know most people on this drug are weaned off where he has not been, since he has been off the drug, he will not settle at night. He is non stop screaming, the only way he will sleep is if I am with him, this this not like him at all. The whole time he was on the drug he slept every night without fail without needing me. Has anyone elses child that has been on propranolol had any side effects? Also did their hemangioma start growing again as I am worried about this happening due to where it is.

thank you

Laura.
Reply With Quote
 


Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump